# SDR SIMA20120828002

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 21,624 hours, 18,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109786
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS ON PSU PANEL INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY ASSEMBLY AND CHARGER ASSEMBLY IAW W/C 33-700-19.  OPS CHECKED GOOD IAW AE W/C 33-700-17.  AIRCRAFT RETURNED TO SERVICE.
